A theoretical and empirical investigation of the Box-Cox model and a nonlinear least squares alternative
Includes bibliographical references (p. 39-40).
|Date of creation:||1990|
|Date of revision:|
|Contact details of provider:|| Postal: MASSACHUSETTS INSTITUTE OF TECHNOLOGY (MIT), SLOAN SCHOOL OF MANAGEMENT, 50 MEMORIAL DRIVE CAMBRIDGE MASSACHUSETTS 02142 USA|
Web page: http://mitsloan.mit.edu/
More information through EDIRC
|Order Information:|| Postal: MASSACHUSETTS INSTITUTE OF TECHNOLOGY (MIT), SLOAN SCHOOL OF MANAGEMENT, 50 MEMORIAL DRIVE CAMBRIDGE MASSACHUSETTS 02142 USA|
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Poirier, Dale J & Melino, Angelo, 1978. "A Note on the Interpretation of Regression Coefficients within a Class of Truncated Distributions," Econometrica, Econometric Society, vol. 46(5), pages 1207-09, September.
When requesting a correction, please mention this item's handle: RePEc:mit:sloanp:2314. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Christian Zimmermann)
If references are entirely missing, you can add them using this form.